Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 4, Pages 569-580

Random fixed point theorems for nonexpansive and contractive-type random operators on Banach spaces

1Kuwait University, Department of Mathematics, Kuwait
2Quaid-i-Azam University, Department of Mathematics, Islamabad, Pakistan
3Florida Institute of Technology, Program of Applied Mathematics, Melbourne, Florida 32901-6988, USA

Received 1 February 1994; Revised 1 November 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The existence of random fixed points. for nonexpansive and pseudocontractive random multivalued operators defined on unbounded subsets of a Banach space is proved. A random coincidence point theorem for a pair of compatible random multivalued operators is established.